Friday, September 16, 2016; Location: Turner Auditorium, Johns Hopkins School of Medicine

8:00-8:15 am Registration				
		Session I (Discussion Leaders: XXXX)		
8:15 am	Introductory Remarks			
8:30 am	Sung Wan Kim	Opening Keynote: Polymers Designed for Stem Cells and Relaxin® Delivery		
		to Treat Myocardial Infarct		
9:10 am	Mark Prausnitz	Breaking into Cells: Intracellular Delivery Using Acoustic Cavitation, Laser-Activated Nanoparticles and Microfabricated Nanoneedles		
9:40 am	Liangfang Zhang	Cell Membrane-Coated Nanoparticles as a Biomimetic Drug Delivery System		
10:10 am	Group Photo/Intermission and Exhibition (30 min)			
10:40 am	Denis Wirtz	Cancer Cell Migration in 3D		
11:10 am	Melody Swartz	TBD		
11:40 am	David Mooney	Material-Based Immunotherapy		
		12:10 pm-1:20 pm Lunch Break and Exhibition		
		Session II (Discussion Leaders: XXXX)		
1:20 pm	Sangeeta Bhatia	Keynote Lecture: Protease-Activated Nano Sensors as Synthetic Biomarkers of Disease		
2:00 pm	Jianjun Cheng	Selective In Vivo Cell Labeling Mediated Cancer Targeting and Drug Delivery		
2:30 pm	Tejal Desai	Nanoporous Thin Films for Biologic Delivery and Cell-Based Therapy		
3:00 pm	Intermission and Exhibition (30 min)			
3:30 pm	Paula Hammond	Nanolayered Particles for Synergistic Combination Therapies		
4:00 pm	Kwangmeyung Kim	The potential tumor targeting efficiency of glycol chitosan nanoparticles in heterogeneous tumor models		
4:30 pm	Dennis Discher	Macrophage recognition of 'Self' for Nano- and Micro- applications against solid Tumors		
	5:00-7:00p	m Exhibition and Poster Session (judging)/Happy hour (drinks)		
	7:00pm Dinner f	or Invited Speakers, Discussion Leaders, and other invited attendees		

Saturday, September 17, 2016; Location: Turner Auditorium, Johns Hopkins School of Medicine

8:00-8:30am Registration Session III (Discussion Leaders: XXXX)				
9:10 am	Qiaobing Xu	Efficient Delivery of Genome-Editing Proteins Using Bioreducible Lipid Nanoparticles		
9:40 am	Greg Lanza	Anti-angiogenic Nanotherapy Inhibits Airway Remodeling and Hyper-responsiveness of Dust Mite Triggered Asthma in the Brown Norway Rat		
10:10 am	Intermission and Exhibition (30 min)			
10:40 am	Henry Kopecek	Design of Smart Polymeric Nanomedicines		
11:10 am	Shuming Nie	Engineering Smart Nanostructures for Targeting the Acidic Tumor Microenvironments		
11:40 am	Robert Prud'homme	A New Process for Encapsulation and Delivery of Soluble Drugs, Peptides, and Biologics at High Loading and High Encapsulation Efficiency: Beyond Traditional W/O/W Emulsions		
		12:10 pm-1:20 pm Lunch Break and Exhibition		
		Session IV (Discussion Leaders: XXXX)		
1:20 pm	Alexander Kabanov	Special Lecture: Nano-sized Polyion Complexes, Cells and Exosomes for Delivery of Polypeptides to the Brain		
2:00 pm	Yoon Yeo	Nanoparticles for EPR-Independent Drug Delivery		
2:30 pm	Hamid Ghandehari	Matrix-Mediated Delivery of Bioactive Agents with Silk-Elastinlike Block Copolymers		
3:00 pm	Intermission and Exhibition (30 min)			
3:30 pm	Ick Chan Kwon	Gas Generating Nanoparticles for Theragnosis		
4:00 pm	Maria Jose Alonso	Braking Walls: Advances in Intracellular Protein Delivery		
4:30 pm	Zhuang Liu	Nanotechnology for Enhanced Cancer Radiation Therapy and Immunotherapy		
5:00 pm	Richard Price	MR Image-Guided Nanoparticle Delivery with Focused Ultrasound		
	5:30-7:30 pm Exhibition	on and Poster Session (Judging) /Happy hour (drinks and hors d'oeuvres)		

Sunday, September 18, 2016; Location: Turner Auditorium, Johns Hopkins School of Medicine

8:00-8:30am Registration Session V (Discussion Leaders: XXXX)				
8:40 am	Shawn Chen	A Versatile Nanoplatform for Systemic Delivery of RNAis		
9:10 am	Mark Grinstaff	Expansile Nanoparticles for the Treatment of Intraperitoneal Mesothelioma		
9:40 am	Debra Auguste	Engineering Targeted Therapeutics for Breast Cancer		
10:10 am	Intermission and Exhibition (20 min)			
10:30 am	Jinming Gao	STAMINA Nanoparticle Vaccine for T Cell Therapy of Cancer		
11:00 am	Christopher M. Jewell	Harnessing biomaterials to study and engineer lymph node function		
11:30 am	W. Mark Saltzman	Closing Keynote: Polymer Nanoparticles for Drug Delivery, Gene Editing, and Cell Targeting		
12:10 pm Closing Remarks and Adjourn				